Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 12, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 15, 2025, 10:26 PM CST for 4 counties in Tennessee. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2025, 10:26 PM CST (04:26 UTC)
- Expired
- Feb 16, 2025, 3:31 AM CST
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 10 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 590 m²/s²
- 0-3 km storm-relative helicity
- 660 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
402
WGUS54 KOHX 160426
FFWOHX
TNC021-037-165-189-160730-
/O.NEW.KOHX.FF.W.0012.250216T0426Z-250216T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1026 PM CST Sat Feb 15 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Southeastern Cheatham County in middle Tennessee...
Davidson County in middle Tennessee...
Southern Sumner County in middle Tennessee...
Northwestern Wilson County in middle Tennessee...
* Until 130 AM CST.
* At 1026 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen from earlier today. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Mount Juliet, Goodlettsville, Forest Hills, Oak
Hill, Belle Meade, Kingston Springs, Lakewood, Pegram, Hermitage,
Old Hickory, Rural Hill, Belinda City, Bellevue and Berry Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3605 8710 3627 8709 3632 8669 3636 8628
3635 8628 3635 8627 3611 8632 3610 8651
3610 8652 3606 8704
FLASH FLOOD...RADAR INDICATED
$$
Barnwell2 follow-up statements
316
WGUS54 KOHX 160657
FFWOHX
TNC021-037-165-189-161000-
/O.EXT.KOHX.FF.W.0012.000000T0000Z-250216T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1257 AM CST Sun Feb 16 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Southeastern Cheatham County in middle Tennessee...
Davidson County in middle Tennessee...
Southern Sumner County in middle Tennessee...
Northwestern Wilson County in middle Tennessee...
* Until 400 AM CST.
* At 1257 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Mount Juliet, Goodlettsville, Forest Hills, Oak
Hill, Belle Meade, Kingston Springs, Lakewood, Pegram, Hermitage,
Old Hickory, Rural Hill, Belinda City, Bellevue and Berry Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3605 8710 3627 8709 3632 8669 3636 8628
3635 8628 3635 8627 3611 8632 3610 8651
3610 8652 3606 8704
FLASH FLOOD...RADAR INDICATED
$$
Barnwell856
WGUS74 KOHX 160931
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
331 AM CST Sun Feb 16 2025
TNC021-037-165-189-160941-
/O.CAN.KOHX.FF.W.0012.000000T0000Z-250216T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Davidson TN-Sumner TN-Wilson TN-
331 AM CST Sun Feb 16 2025
...FLASH FLOOD WARNING FOR SOUTHEASTERN CHEATHAM, DAVIDSON, SOUTHERN
SUMNER AND NORTHWESTERN WILSON COUNTIES HAS BEEN REPLACED WITH A
FLOOD ADVISORY...
&&
LAT...LON 3605 8710 3627 8709 3632 8669 3636 8628
3635 8628 3635 8627 3611 8632 3610 8651
3610 8652 3606 8704
$$
BaggettWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 9:07 PM CST, 1 hour 19 minutes earlier. Its key messages:
- Updated at 845 PM CST Sat Feb 15 2025
- Significant flooding (both river and flash flooding) is expected in middle Tennessee tonight, mainly in northwestern middle Tennessee.
- Severe weather is expected tonight. Main impacts are damaging winds and tornadoes, with the greatest threat area west of I-24.
- Temperatures plummet next week, with a chance for snow entering the forecast. Confidence is on the low side with specifics currently.
Area forecast discussion, Feb 15, 9:07 PM CST, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Fort Worth TX 907 PM CST Sat Feb 15 2025 ...New UPDATE... .KEY MESSAGES... Updated at 845 PM CST Sat Feb 15 2025 - Significant flooding (both river and flash flooding) is expected in middle Tennessee tonight, mainly in northwestern middle Tennessee. - Severe weather is expected tonight. Main impacts are damaging winds and tornadoes, with the greatest threat area west of I-24. - Temperatures plummet next week, with a chance for snow entering the forecast. Confidence is on the low side with specifics currently. .UPDATE... Issued at 839 PM CST Sat Feb 15 2025 Thunderstorms are spreading into Middle Tennessee at this hour with the strongest cluster currently extending from near Clarksville to Waverly. Several well defined bowing structures are evident on radar which will be supportive of a damaging wind threat at least for the next several hours. Objective analysis and short term projections of surface and mixed layer instability suggest that the severe threat will continue to be highest generally along and west of the I-24 corridor through midnight. The heavy rainfall threat will continue through the overnight hours as deep moist southwesterly flow parallel to the front is resulting in a maxima of low level moisture transport right into Middle Tennessee. While the main convective line should continue to advance eastward, a southwest to northeast training of echoes will become more pronounced over the next few hours as storms approach the I-65 corridor. Instances of flash flooding will continue through the overnight hours. For this update, no significant changes were made to the PoPs other than to update hourly timing. As the entire system moves eastward, some wrap around light rain/snow mix will be possible, with no significant accumulations expected. Dunn/FWD && .SHORT TERM... (Rest of today through Sunday) Issued at 1116 AM CST Sat Feb 15 2025 Rain has been falling already for most of the morning in middle Tennessee, with some thunderstorms embedded in these warm frontal showers. This axis of precipitation is expected to shift more NW as the stationary front to our north wobbles throughout the day. This will leave a period of clearing for our potential severe threat this evening. As the low pressure system approaches from the west, moist dewpoints are expected to drive north into Tennessee. With the surge of moisture, the instability axis in current guidance also appears to be further north than previous guidance. The LLJ continues to be screaming its presence over the state with wind speeds of 70 knots, providing ample shear into the setup. Considering that instability is the parameter I was least confident on yesterday, I would say that the severe threat overall has increased. This is reflected by the enhanced risk now touching portions of Humphreys, Perry, and Wayne counties this afternoon and evening. Main impacts I am concerned about would be damaging wind gusts up to 70 MPH possible and tornadoes. These would be greatest in any discrete cells that form in the warm sector ahead of the cold front this evening, but we cannot rule out QLCS tornadoes with such a stout cold front approaching a favorable environment. Expect for the severe weather to begin in the west around 4PM, and exiting middle Tennessee in the early morning hours Sunday. With a nocturnal severe threat, remember to have multiple ways of receiving warnings and be weather aware. Another layer of complexity to this threat today is the flooding risk. The moist airmass continues to crank out rainfall totals exceeding expectations this morning, with some locations in the north already receiving 3 inches of precipitation. As the front wobbles, highest QPF will shift to the northwestern area of middle Tennessee. Rainfall totals in this area are expected to be in the range of 5 to 7 inches, with areas north of I-40 looking at 3 to 5 inches of accumulation. The remaining areas south of I-40 can expect 1 to 3 inches of rainfall. We already have several flash flood and flood products out this morning, and expect to continue to be issuing those. Remember in flooding, if you encounter areas of moving or standing water on your commute, TURN AROUND DON'T DROWN! Rainfall should dwindle as the cold front pushes through Tennessee tonight into early Sunday. Behind this stout cold front, temperatures will fall so rapidly that it is possible to see some flurries or wintry mix with wrap-around moisture after the rain has passed. We are not expecting any accumulations or impacts with this wintry precipitation. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1116 AM CST Sat Feb 15 2025 We will (thankfully) have an opportunity to dry out into mid week with quiet weather but chilly temperatures with highs in the 30s and 40s. Our next chance for precipitation comes in the form of wintry precipitation mid-week. Guidance continues to come into agreement about the potential for accumulating snowfall in middle Tennessee next week, with another cold front that will plunge our temperatures even further below normal. In regards to the snow, confidence is low in specifics currently, so stay tuned to the forecast as it becomes more clear in guidance. && .AVIATION... (00Z TAFS) Issued at 532 PM CST Sat Feb 15 2025 With our current weather system on the doorstep, a mix of IFR to MVFR cigs will become mainly IFR as a line of showers and thunderstorms moves through the mid-state. While the line will only last for an hour or two at each terminal tonight, lingering showers and storms will persist for a couple of hours after the line. IFR should remain. Improvement to MVFR should occur towards the end of the cycle for all terminals. Winds will be gusty from the south ahead of the line with a shift to the northwest behind the line. Gusts of 25-30 kts will be common, but could be higher with the line of storms for a short period of time as the line moves through any given mid-state terminal. && .PRELIMINARY POINT TEMPS/POPS... Nashville 36 43 23 40 / 100 50 0 0 Clarksville 33 36 20 37 / 100 30 0 0 Crossville 33 50 19 39 / 100 50 10 0 Columbia 35 44 22 42 / 100 20 0 0 Cookeville 34 47 21 38 / 100 60 10 0 Jamestown 33 49 19 37 / 100 60 10 0 Lawrenceburg 36 45 22 42 / 100 10 0 0 Murfreesboro 36 45 22 41 / 100 30 0 0 Waverly 31 38 21 39 / 100 20 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles- Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-Lewis-Macon- Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne- White-Williamson-Wilson. Wind Advisory from midnight tonight to noon CST Sunday for Coffee-Cumberland-Fentress-Grundy-Overton-Pickett-Putnam-Van Buren-Warren-White. && SHORT TERM...Holley LONG TERM....Holley AVIATION.....Unger
In the hours before
Local storm report, Feb 15, 9:40 PM CST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
940 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM Hail Vanleer 36.24N 87.45W
02/15/2025 E1.00 Inch Dickson TN Public
&&
bwSpecial weather statement, Feb 15, 9:43 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Nashville TN
943 PM CST Sat Feb 15 2025
TNZ007-008-025>027-160430-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
943 PM CST Sat Feb 15 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DAVIDSON...
NORTHEASTERN DICKSON...NORTHWESTERN SUMNER...CHEATHAM AND ROBERTSON
COUNTIES THROUGH 1030 PM CST...
At 943 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Springfield to 8 miles west
of Coopertown to 7 miles north of White Bluff. Movement was northeast
at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield, Ashland City, Goodlettsville, White House, Millersville,
Greenbrier, Coopertown, Ridgetop, Cross Plains, Joelton, Pleasant
View, Charlotte, Orlinda, Adams, Cedar Hill, Mitchellville, Cheatham
Dam, Whites Creek, Beaman Park, and Black Jack.
This includes the following highways...
Interstate 65 between mile markers 99 and 121.
Interstate 24 between mile markers 18 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.
&&
LAT...LON 3621 8682 3617 8735 3642 8717 3642 8715
3645 8714 3646 8712 3647 8713 3664 8701
3665 8659 3663 8656 3665 8649
TIME...MOT...LOC 0343Z 243DEG 43KT 3665 8684 3642 8712 3622 8725
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Feb 15, 9:59 PM CST, 27 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
959 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Flash Flood Dover 36.47N 87.84W
02/15/2025 Stewart TN Public
Several roads closed due to flooding, some
with high water over them. Report received
via Social Media.
&&
RRHLocal storm report, Feb 15, 10:14 PM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1014 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM Hail 8 SW Ridgetop 36.31N 86.86W
02/15/2025 E0.88 Inch Davidson TN Public
&&
RRHLocal storm report, Feb 15, 10:15 PM CST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1015 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Hail 5 SW Coopertown 36.39N 87.04W
02/15/2025 E0.70 Inch Cheatham TN Public
&&
RRHSpecial weather statement, Feb 15, 10:19 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Nashville TN
1019 PM CST Sat Feb 15 2025
TNZ008-160445-
Sumner TN-
1019 PM CST Sat Feb 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SUMNER COUNTY THROUGH 1045 PM
CST...
At 1018 PM CST, Doppler radar was tracking a strong thunderstorm near
Cross Plains, or 13 miles northwest of Gallatin, moving northeast at
60 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gallatin, Goodlettsville, White House, Millersville, Westmoreland,
Portland, Cottontown, Bethpage, and Oak Grove.
This includes Interstate 65 between mile markers 100 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.
&&
LAT...LON 3664 8620 3653 8622 3652 8621 3649 8622
3649 8624 3645 8624 3645 8626 3644 8627
3636 8673 3665 8651
TIME...MOT...LOC 0418Z 245DEG 54KT 3653 8660
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 7:30 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 30 min |
| Feb 15, 7:53 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 52 min |
| Feb 15, 8:02 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 43 min |
| Feb 15, 8:34 PM CST | Severe Thunderstorm Warning | OHX | Montgomery | 41 min |
| Feb 15, 8:39 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 51 min |
| Feb 15, 9:13 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 31 min |
| Feb 15, 9:43 PM CST | Special Weather Statement | OHX | Cheatham, Robertson | 47 min |
| Feb 15, 10:19 PM CST | Special Weather Statement | OHX | Sumner | 26 min |
| Feb 15, 11:25 PM CST | Flash Flood Warning | OHX | Macon, Sumner, Trousdale | 4 hr |
| Feb 15, 11:30 PM CST | Special Weather Statement | OHX | Giles, Lawrence | 45 min |
| Feb 15, 11:43 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 32 min |
| Feb 16, 12:05 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 40 min |
| Feb 16, 12:39 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 36 min |
| Feb 16, 12:44 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Davidson, DeKalb, Jackson, Rutherford and 4 more | 6 hr |
| Feb 16, 1:01 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 3 days |
| Feb 16, 1:05 AM CST | River Flood Advisory | OHX | Davidson | 11 hr |
| Feb 16, 1:07 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 38 min |
| Feb 16, 1:12 AM CST | Tornado Warning | OHX | Van Buren, Warren, White | 33 min |
| Feb 16, 1:17 AM CST | River Flood Advisory | OHX | Davidson | 29 hr |
| Feb 16, 1:18 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 16, 1:42 AM CST | Tornado Warning | OHX | Cumberland, Van Buren, White | 17 min |
| Feb 16, 1:58 AM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 16, 1:58 AM CST | Special Weather Statement | OHX | Cumberland | 32 min |
| Feb 16, 2:42 AM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 16, 3:31 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Sumner, Wilson | 3 hr |
| Feb 16, 3:32 AM CST | Areal Flood Advisory | OHX | Macon, Sumner, Trousdale | 3 hr |
| Feb 16, 4:11 AM CST | River Flood Advisory | OHX | Davidson | 19 hr |
| Feb 16, 4:14 AM CST | River Flood Warning | OHX | Davidson | 7 hr |
| Feb 16, 6:14 AM CST | River Flood Advisory | OHX | Humphreys | 53 hr |
| Feb 16, 6:38 AM CST | River Flood Warning | OHX | Hickman | 8 hr |
| Feb 16, 6:51 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 23 hr |
| Feb 16, 6:57 AM CST | River Flood Advisory | OHX | Cheatham | 8 hr |
| Feb 16, 8:11 AM CST | River Flood Advisory | OHX | Perry | 51 hr |
| Feb 16, 9:28 AM CST | River Flood Advisory | OHX | Cheatham | 30 hr |
| Feb 16, 1:34 PM CST | Winter Storm Watch | OHX | Cheatham, Clay, Davidson, Dickson, Fentress, Hickman and 15 more | 24 hr |
| Feb 16, 2:18 PM CST | River Flood Advisory | OHX | Hickman | 42 hr |
| Feb 16, 2:48 PM CST | River Flood Warning | OHX | Cheatham | 8 hr |
| Feb 16, 3:14 PM CST | River Flood Advisory | OHX | Lawrence | 7 hr |
| Feb 16, 3:20 PM CST | River Flood Advisory | OHX | Giles | 12 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.